• EL-Fassi, Iz-iddine (Department of Mathematics Faculty of Sciences Ibn Tofail University)
  • Received : 2017.08.15
  • Accepted : 2017.11.30
  • Published : 2018.07.31


In this paper, we first introduce the notions of (2, ${\beta}$)-Banach spaces and we will reformulate the fixed point theorem [10, Theorem 1] in this space. We also show that this theorem is a very efficient and convenient tool for proving the new hyperstability results of the general linear equation in (2, ${\beta}$)-Banach spaces. Our main results state that, under some weak natural assumptions, functions satisfying the equation approximately (in some sense) must be actually solutions to it. Our results are improvements and generalizations of the main results of Piszczek [34], Brzdęk [6, 7] and Bahyrycz et al. [2] in (2, ${\beta}$)-Banach spaces.


hyperstability;general linear equation;fixed point theorem;(2, ${\beta}$)-normed space


  1. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66.
  2. A. Bahyrycz and M. Piszczek, Hyperstability of the Jensen functional equation, Acta Math. Hungar. 142 (2014), no. 2, 353-365.
  3. D. G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J. 16 (1949), 385-397.
  4. D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237.
  5. J. Brzdek, Remarks on hyperstability of the Cauchy functional equation, Aequationes Math. 86 (2013), no. 3, 255-267.
  6. D. G. Bourgin, Hyperstability of the Cauchy equation on restricted domains, Acta Math. Hungar. 141 (2013), no. 1-2, 58-67.
  7. D. G. Bourgin, A hyperstability result for the Cauchy equation, Bull. Aust. Math. Soc. 89 (2014), no. 1, 33-40.
  8. D. G. Bourgin, Remarks on stability of some inhomogeneous functional equations, Aequationes Math. 89 (2015), no. 1, 83-96.
  9. J. Brzdek and K. Cieplinski, Hyperstability and superstability, Abstr. Appl. Anal. 2013 (2013), Art. ID 401756, 13 pp.
  10. J. Brzdek, J. Chudziak, and Z. Pales, A fixed point approach to stability of functional equations, Nonlinear Anal. 74 (2011), no. 17, 6728-6732.
  11. J. Brzdek and A. Pietrzyk, A note on stability of the general linear equation, Aequationes Math. 75 (2008), no. 3, 267-270.
  12. Y. J. Cho, P. C. S. Lin, S. S. Kim, and A. Misiak, Theory of 2-inner product spaces, Nova Science Publishers, Inc., Huntington, NY, 2001.
  13. Iz. EL-Fassi, Hyperstability of an n-dimensional Jensen type functional equation, Afr. Mat. 27 (2016), no. 7-8, 1377-1389.
  14. Iz. EL-Fassi and S. Kabbaj, On the hyperstability of a Cauchy-Jensen type functional equation in Banach spaces, Proyecciones J. Math 34 (2015), no. 4, 359-375.
  15. Iz. EL-Fassi, S. Kabbaj, and A. Charifi, Hyperstability of Cauchy-Jensen functional equations, Indag. Math. (N.S.) 27 (2016), no. 3, 855-867.
  16. S. Elumalai, Y. J. Cho, and S. S. Kim, Best approximation sets in linear 2-normed spaces, Commun. Korean Math. Soc. 12 (1997), no. 3, 619-629.
  17. R. W. Freese and Y. J. Cho, Geometry of linear 2-normed spaces, Nova Science Publishers, Inc., Hauppauge, NY, 2001.
  18. S. Gahler, Lineare 2-normierte Raume, Math. Nachr. 28 (1964), 1-43.
  19. S. Gahler, Uber 2-Banach-Raume, Math. Nachr. 42 (1969), 335-347.
  20. Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434.
  21. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436.
  22. E. Gselmann, Hyperstability of a functional equation, Acta Math. Hungar. 124 (2009), no. 1-2, 179-188.
  23. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224.
  24. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34, Birkhauser Boston, Inc., Boston, MA, 1998.
  25. S.-M. Jung, Hyers-Ulam Stability of Functional Equation in Mathematical Analysis, Hadronic Press, Palm Harbor, 2001.
  26. S.-M. Jung and M. Th. Rassias, A linear functional equation of third order associated with the Fibonacci numbers, Abstr. Appl. Anal. 2014 (2014), Art. ID 137468, 7 pp.
  27. S.-M. Jung, M. Th. Rassias, and C. Mortici, On a functional equation of trigonometric type, Appl. Math. Comput. 252 (2015), 294-303.
  28. Pl. Kannappan, Functional Equations and Inequalities with Applications, Springer Monographs in Mathematics, Springer, New York, 2009.
  29. M. Kuczma, An introduction to the theory of functional equations and inequalities, Prace Naukowe Uniwersytetu Slaskiego w Katowicach, 489, Uniwersytet Slaski, Katowice, 1985.
  30. Y.-H. Lee, On the stability of the monomial functional equation, Bull. Korean Math. Soc. 45 (2008), no. 2, 397-403.
  31. Y.-H. Lee, S.-M. Jung, and M. Th. Rassias, On an n-dimensional mixed type additive and quadratic functional equation, Appl. Math. Comput. 228 (2014), 13-16.
  32. G. Maksa and Z. Pales, Hyperstability of a class of linear functional equations, Acta Math. Acad. Paedagog. Nyhazi. (N.S.) 17 (2001), no. 2, 107-112.
  33. G.V. Milovanovic and M.Th. Rassias (eds.), Analytic Number Theory, Approximation Theory and Special Functions, Springer, New York, 2014.
  34. M. Piszczek, Remark on hyperstability of the general linear equation, Aequationes Math. 88 (2014), no. 1-2, 163-168.
  35. D. Popa, Hyers-Ulam-Rassias stability of the general linear equation, Nonlinear Funct. Anal. Appl. 7 (2002), no. 4, 581-588.
  36. D. Popa, On the stability of the general linear equation, Results Math. 53 (2009), no. 3-4, 383-389.
  37. T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300.
  38. T. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), no. 1, 106-113.
  39. T. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993.
  40. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York, 1964.
  41. A. G. White, Jr., 2-Banach spaces, Math. Nachr. 42 (1969), 43-60.
  42. D. Zhang, On hyperstability of generalised linear functional equations in several variables, Bull. Aust. Math. Soc. 92 (2015), no. 2, 259-267.